# SDR DALA2015082205159

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 31R BETWEEN FRAMES 65 AND 66.   REPLACED STRINGER 31R BETWEEN FRAME 65 AND FRAME 66 AND FASTENERS IAW SRM 51-72-11 AND DWGS D53480505 AND D53480016.
